Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Took rigevidon. Noticed swollen and painful knee. No improvement after taking naproxen. What's wrong?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
rigevidon and swollen knees

I took first package of rigevidon tablets and my knees are extremly swollen and legs painfull.I went to GP week ago and he put me on naproxen 250 mg.
no improvment.Shoul i go for water tablets?
how to stop pain? I try ibubofren and parcetamol before visit in doctor
I m swollen, I have got pain in legs, swoolen knees, my all body is getting swollen
Posted Tue, 26 Feb 2013 in General Health
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
The swelling in the knees and extremely painful legs that you are having could be due to a blood clot formation. Taking water pills will not help you. You need to stop taking Rigevidon and consult your physician for a color doppler study to rule out any venous thrombosis.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor